# SDR C2XA03BT083

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 649
- Aircraft time: 2,191 hours, 1,158 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Relay
- Condition: Failed
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAG EXTINGUISHER NOT ILLUMINATED DURING FIRE DETECT TEST.  REMOVED AND REPLACED RELAY NR I01.  OPS CHECK GOOD IAW EMB145 MM 26-23-00.
